An existence theorem for a type of functional differential equation with infinite delay

Share/Save/Bookmark

Izsák, F. (2005) An existence theorem for a type of functional differential equation with infinite delay. Acta mathematica Hungarica, 108 (1-2). pp. 137-153. ISSN 0236-5294

[img] PDF
Restricted to UT campus only
: Request a copy
225kB
Abstract:We prove an existence theorem for a functional differential equation with infinite delay using the Schauder fixpoint theorem. We extend a result in [19] applying the fixed point procedure in an appropriate function space.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62237
Official URL:http://dx.doi.org/10.1007/s10474-005-0215-x
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page